# SDR SWAA991448

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD CRACKED, RBL 8 -RBL 10.  REPAIRED BULKHEAD PER SWA RA NR 1-353-2152.
